# SDR GAIA99124A

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 564 - LRD-FWA - ON APPROACH TO FWA, THE NLG DOWN AND LOCKED GREEN LIGHT FAILED TO ILLUMINATE WHEN THE GEAR WAS PLACED IN THE DOWN POSITION.  ATC WAS NOTIFIED AND EMERGENCY WAS DECLARED, THE FLIGHT CREW MADE A VISUAL CHECK TO CONFIRM THE GEAR WAS DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS MADE.  SECURED BROKEN WIRE AT NOSE LANDING GEAR UPLOCK SWITCH CANNON PLUG AS REQUIRED.  OPERATIONAL CHECKED SYSTEM IAW DC-9 MM CHAPTER 32-60-1.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
